# SDR IPXA0B61956

- Difficulty date: July 9, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B0207052
- Part serial: 000312
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD AFT FLAP LWR SKIN FOUND DENTS.  SKIN METAL HOT BOND INTERIM REPAIRED IAW HX RS NR R57-51-36778, REV A AND EO B747-5750-39125-A. THIS IS A MAJOR REPAIR WITH ALUMINUM SHEET : 2024T3-0020IN. REPAIR PATCH SIZE: 51.5" X 19". FINAL CUTOUT SIZE: NO TRIM OFF SKIN. LOCATION RT WING INBD AFT FLAP LWR SKIN, WBL 189.3.
